# SDR A6WA201040536

- Difficulty date: July 15, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 53.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB IN RT WW CRACKS REPAIRED RT BATT RIB IN RT WW IAW B/A REO 601R-57-51-046, REV B.
